I have been suffering from feeling very flat emotionally, mood changes, i.e. irritability, irrational thoughts including jealousy and brain fog since taking pravastatin. I am on other medications since having a double heart bypass last October including a beta blocker, also I am a type 2 diabetic and on metformin twice a day. My personality has changed and have lost my "spark". Can anyone help please. Kim.
hakoa; Yes many of these are listed as side effects with Pravastatin, But many people also can get this from the Beta blockers. So the best thing is to check with your doctor and see what you should do. Hope you get to feeling better very soon. Never just stop a medication without talking with your doctor. Chuck1957
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 11 Aug 2011 • 1 answer
Posted 1 Jul 2013 • 4 answers
Posted 13 Nov 2014 • 1 answer
Posted 30 Aug 2016 • 3 answers